# SDR DALA2023060704642

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 60,356 hours, 42,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT 11R FWD OF FRAME STA 674" REQUIRES REMOVAL FOR ACCESS TO MAKE FRAME REPLACEMENT AT STA. 674". SUMMARY SEE NRC 129-0002:5310-01436-03B/003 00293: COMPLIED WITH ERA 530437-14MA REV ORIG FOR REPAIR OF LONGERON AT 11R FWD OF FRAME STA 674". (LP #2801817)
